MAUDE Adverse Event Report: HOLOGIC, INC SECURMARK MRI; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC SECURMARK MRI; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number SMARK-M-SS3
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.
 
Event or Problem Description
It was reported that a securmark stoplight mri clip was placed in a patient's breast on (b)(6) 2026, and the correct location/placement was confirmed under mammo.It is further reported that after the procedure, while the patient was at home, the encasement surrounding the clip came out of the patient's breast.The user site reports that the encasement was removed by the physician and reimaging was done, which confirmed that the clip itself remained in the correct position.No patient harm was reported; however, injury mdr is being submitted due to the additional interventions that were required.

Brand Name
SECURMARK MRI
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key25348887
Report Number1222780-2026-00340
Device Sequence Number10741966
Product Code NEU
UDI-Device Identifier05420045503994
UDI-Public(01)05420045503994(17)260929(10)E25J29RA
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/29/2026
Device Model NumberSMARK-M-SS3
Device Catalogue NumberSMARK-M-SS3
Device Lot NumberE25J29RA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown